MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number FX800T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This report is filed under aic reference xc (b)(4) cc (b)(4).According to the event description: mblue 0 had to be revised becuase it was completely occluded.The valve was explanted and was shown to have no flow.

Brand Name
M.BLUE
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469 ,
GM  14469,
MDR Report Key24911688
Report Number2916714-2026-00014
Device Sequence Number13071893
Product Code JXG
UDI-Device Identifier04041906504397
UDI-Public(01)04041906504397(11)250310(17)300309(10)20081254
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
Report Date (Section F) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX800T
Device Catalogue NumberFX800T
Device Lot Number20081254
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/28/2026
Device Age12 MO
Event Location Hospital
Date Report to Manufacturer03/28/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA04/17/2026